# SDR ABXA9700064

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5911471
- Condition: Corroded
- Location: Bs 851
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME FLANGE CORRODED BEYOND LIMITS AT STATION 851 LONGERONS 5 TO 6 RIGHT.  REMOVED CORROSION, REPAIRED FRAME IAW ABX SUPPLEMENTAL SRM DWG K05159.
